# SDR DL738061005

- Difficulty date: December 3, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 29671
- Aircraft time: 16,724 hours, 7,237 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Part number: DPN012218413
- Condition: Broken
- Location: Pressure Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING AT 12000 NOTICED THAT CABIN HAD CLIMBED TO 9400.  WHEN CLIMB WAS CONTINUED CABIN WOULD NOT REMAIN BELOW 10000.  TRIED ALT CONTROLLER.  NO HELP OUTFLOW VLV CLOSE.  PERFORMED TASK 21-31-00-810-823 LOW PACK AIR FLOW OR CABIN LEAK FAULT ISOLATION.  PACK FLOW CONTROL VLV.  OPS TEST GOOD.  FOUND BROKEN CLAMP ON BOOT SEALING APU DUCT AT P-DOME.  REPLACED CLAMP.  PRESS ACFT WITH EACH PACK INDIVIDUALLY AND TOGETHER.  NOW PRESSURIZES NORMALLY.  ALL IN NORMAL.
